# SDR ASOA201100922

- Difficulty date: May 7, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 15,474 hours, 10,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BY PAX DOOR UPPER STEP ON AFT STAIR WEB.  REMOVED CORROSION IAW SRM 51-11-04.  MINOR REPAIR.
